# SDR AALA202112067489

- Difficulty date: December 5, 2021
- Submitted: December 6, 2021
- Operation: Air carrier
- Aircraft: N839NN
- Make and model: Boeing 737*
- Aircraft serial: 29557
- Aircraft time: 34,087 hours, 14,086 cycles
- System (JASC): 2565 · Escape Slide
- Part: Strap
- Condition: Faulty
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LEFT AFT DOOR SLIDE ARMED STRAP IS TOO LONG, WHEN ATTACHED IN ARMED POSITION, STRAP HANGS BELOW VIEWING PORT. REPLACED SLIDE ARMED STRAP PER AMM 52-13-31.
